# SDR CHQA200900192

- Difficulty date: September 1, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N573RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500837
- Aircraft time: 12,356 hours, 10,748 cycles
- Engine: Rroyce AE3007A12
- Engine time: 19,789 hours, 18,157 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66368
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 4Y INSPECTION IT WAS FOUND THAT THE NR 8 EMERGENCY LIGHT STRIP HAD A BROKEN WIRE.  THE LIGHT STRIP WAS REPLACED IAW EMB 145 AMM 35-50-12 AND CHECKED OK.
